arrow
Volume 18, Issue 4
Degenerate Evolution Inequalities on Groups of Heisenberg Type

Junqiang Han

J. Part. Diff. Eq., 18 (2005), pp. 341-354.

Published online: 2005-11

Export citation
  • Abstract

In this paper the nonexistence for weak solutions of some degenerate evolution inequalities on groups of Heisenberg type is studied.

  • Keywords

Nonexistence degenerate evolution inequalities groups of Heisenberg type

  • AMS Subject Headings

35R45 35K55 35L60 35L70

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-341, author = {}, title = {Degenerate Evolution Inequalities on Groups of Heisenberg Type}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {4}, pages = {341--354}, abstract = {

In this paper the nonexistence for weak solutions of some degenerate evolution inequalities on groups of Heisenberg type is studied.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5369.html} }
TY - JOUR T1 - Degenerate Evolution Inequalities on Groups of Heisenberg Type JO - Journal of Partial Differential Equations VL - 4 SP - 341 EP - 354 PY - 2005 DA - 2005/11 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5369.html KW - Nonexistence KW - degenerate evolution inequalities KW - groups of Heisenberg type AB -

In this paper the nonexistence for weak solutions of some degenerate evolution inequalities on groups of Heisenberg type is studied.

Junqiang Han . (2019). Degenerate Evolution Inequalities on Groups of Heisenberg Type. Journal of Partial Differential Equations. 18 (4). 341-354. doi:
Copy to clipboard
The citation has been copied to your clipboard